ZHAO Li, CUJ Yun-an. Kadec-klee Property in Musielak-Orlicz of Sequence Space Equipped with p-Amemiya Norm[J]. 2021, 26(5): 157-164.
DOI:
ZHAO Li, CUJ Yun-an. Kadec-klee Property in Musielak-Orlicz of Sequence Space Equipped with p-Amemiya Norm[J]. 2021, 26(5): 157-164.DOI: 10.15938/j.jhust.2021.05.020.
Kadec-klee Property in Musielak-Orlicz of Sequence Space Equipped with p-Amemiya Norm
H property is a imp01tant property in theory of Banach spaces. It closly connects with the approximation compactness and fixed point prope1ty of nonexpansive mapping. ln this paper
we give necessai-y and sufficient conditions for a point in a Musielak-Orlicz sequence spaces equipped with p-Amemiya norm to be an H-point. we give necessary and sufficient conditions for a Musielak-Orlicz sequence spaces equipped with p-Amemiya norm to have the Kadec-Klee prope1ty
the uniform Kadec- Klee prope1ty and to be nearly uniformly convex.